# SDR GTIA2022110136750

- Difficulty date: October 29, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N939NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10450
- Aircraft time: 4,746 hours, 1,914 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5315529
- Part serial: 3MNAC00117
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 4,746 hours, 1,914 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ENG 1 SYS FAULT -FOLLOWED TSM 75-32-00-810-541-A PERFORMED ENG 1 IDLE TEST IAW AMM 71-00-00. NO FAULT INDICATED. DUE TO HITORY, R&R ENG 1 HPC BLEED VALVE IAW AMM 75-32-02. PERFORMED NO.3 POWERPLANT OPERTATION TEST IAW AMM 71-00-00. NO  FAULTS INDICATED VALVVE OPERATION NORMAL. AIRCRAFT OK FOR CONTINUED SERVICE  NK1971 16 FEB 23"
